3 doctors weighed in:
Why have I been on my menstrual period 3 times since 6/16. 1st period lasted 8 days & 10 days laters again, days later.Whats wrong. I have an iud.?
3 doctors weighed in

Dr. Sara Levine
Pediatrics - Adolescent Medicine
2 doctors agree
In brief: IUD can cause this.
Irregular bleeding can occur with the iud, though it depends on which iud you have and when it was placed.
It is important that you follow up with your provider to make sure nothing else is going on.

In brief: IUD can cause this.
Irregular bleeding can occur with the iud, though it depends on which iud you have and when it was placed.
It is important that you follow up with your provider to make sure nothing else is going on.
Dr. Sara Levine
Dr. Sara Levine
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors